# SDR FCPR20110001

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: General aviation
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N790RV
- Make and model: Beech C90
- Aircraft serial: LJ1830
- Aircraft time: 518 hours, 385 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 905800881
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 518 hours, 385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT RUDDER CABLES CHAFING ON TOP OF FILL LINE, PN 90-580088-1,TO HYD RESERVOIR AT FUSELAGE STA 150.0 AND 15" LT OF FUSELAGE CTR LINE.
